# SDR 2000UALA00431

- Difficulty date: July 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 37,018 hours, 19,945 cycles
- Engine: Ge CFM56*
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Iru
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF THE CAPTAINS INERTIAL REFERENCE SYSTEM.  *S/D*  REPLACED NR 1 DIGITAL TO ANALOG ADAPTER AND NR 1 INERTIAL REFERENCE UNIT.  OPS CHECKED SYSTEM.  DAA, P/N DG1035AB03.  IRU, P/N HG1050AD05/AD04.
